# SDR ASAA2018010723099

- Difficulty date: January 7, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 38,947 hours, 11,762 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT  GROUNDED.   ACCOMPLISHED THE PACK - ZONE CABIN TEMP CONTROLLER BITE PROCEEDURE ON BOTH CONTROLLERS AGAIN,  NO FAULTS EXIST,  BOTH CONTROLLERS RESET IAW FIM 21-62 TASK 801. FAULT LIGHTS ON FLIGHT DECK REMAIN EXTINGUISHED. BITE TEST/VERIFY OPS CHECKED NORMAL.
